2 doctors weighed in:

I have the paragard IUD for a year already and i haven't had me period for 2 months and i been having dizzy spills and 4 negative hpt test?

2 doctors weighed in
Dr. Jane Van Dis
Obstetrics & Gynecology
1 doctor agrees

In brief: Another reason

The paraguard doesn't typically cause periods to go away, unlike the Mirena (levonorgestrel) iud which does.
I would see a doctor because dizzy spells aren't normal either. Maybe the 2 are related, maybe they aren't, but definitely see a doctor and get checked out.

In brief: Another reason

The paraguard doesn't typically cause periods to go away, unlike the Mirena (levonorgestrel) iud which does.
I would see a doctor because dizzy spells aren't normal either. Maybe the 2 are related, maybe they aren't, but definitely see a doctor and get checked out.
Dr. Jane Van Dis
Dr. Jane Van Dis
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
108,000 doctors available
Read more answers from doctors